# SDR 29GA30252022713

- Difficulty date: February 27, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 31,309 hours, 34,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 7252110003
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3981 GNV/TPA PILOT REPORTED MAIN CABIN DOOR WILL NOT CLOSE.  LUBED DOOR SEAL.
